Alert archive / Texas / Wind Advisories in 2026

Wind Advisory 4, NWS Corpus Christi, TX

March 14, 202615 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 14, 2026, 12:14 PM CDT for 15 counties in Texas. It took effect at Mar 15, 2026, 10:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2026, 12:14 PM CDT (17:14 UTC)
In effect from
Mar 15, 2026, 10:00 PM CDT
Expired
Mar 16, 2026, 1:00 PM CDT
In force
15 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 5.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2026-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2026-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-557 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WWUS74 KCRP 141714
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1214 PM CDT Sat Mar 14 2026

TXZ229>234-240>247-342>344-346-347-150700-
/O.NEW.KCRP.WI.Y.0004.260316T0400Z-260316T1400Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Coastal Refugio-Coastal Calhoun-
Including the cities of Mathis, Taft, Tilden, Ricardo,
Kingsville, Calliham, Long Mott, Victoria, Tuloso, Loyola Beach,
Loma Alta, Port O Connor, Aransas Pass, San Diego, Premont,
Rockport, Bayside, Ingleside, Skidmore, Cotulla, Seadrift,
Portland, Port Lavaca, Robstown, Benavides, Alice, Bloomington,
Odem, George West, Austwell, Freer, Woodsboro, Corpus Christi,
Bishop, Beeville, Orange Grove, Refugio, Holiday Beach, Pettus,
Three Rivers, Pawnee, Cross, Flour Bluff, Goliad, Encinal,
Riviera, Sinton, and Fulton
1214 PM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 9 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, 
  Coastal Nueces, Coastal Refugio, Coastal San Patricio, Duval, 
  Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland 
  Refugio, Inland San Patricio, Jim Wells, La Salle, Live Oak, 
  McMullen, and Victoria Counties.

* WHEN...From 11 PM Sunday to 9 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ345-442-443-447-150700-
/O.NEW.KCRP.WI.Y.0004.260316T0400Z-260316T1700Z/
Aransas Islands-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Port Aransas
1214 PM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 11 PM SUNDAY TO NOON CDT MONDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Aransas Islands, Calhoun Islands, Kleberg Islands, and 
  Nueces Islands Counties.

* WHEN...From 11 PM Sunday to noon CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JCP
5 follow-up statements
998 
WWUS74 KCRP 142329
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
629 PM CDT Sat Mar 14 2026

TXZ229>234-240>247-342>344-346-347-150900-
/O.CON.KCRP.WI.Y.0004.260316T0400Z-260316T1400Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Coastal Refugio-Coastal Calhoun-
Including the cities of Tilden, Holiday Beach, Goliad, Austwell,
Refugio, Skidmore, Flour Bluff, Seadrift, Riviera, Fulton,
Pawnee, Long Mott, Cotulla, Alice, Freer, Beeville, Calliham,
Kingsville, Port O Connor, Three Rivers, Encinal, Cross, Premont,
Taft, Rockport, George West, Victoria, Portland, Corpus Christi,
Port Lavaca, Pettus, Benavides, Bayside, Robstown, Bloomington,
Loyola Beach, Mathis, Ricardo, Aransas Pass, Loma Alta,
Ingleside, Bishop, San Diego, Odem, Woodsboro, Sinton, Tuloso,
and Orange Grove
629 PM CDT Sat Mar 14 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 9 AM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, 
  Coastal Nueces, Coastal Refugio, Coastal San Patricio, Duval, 
  Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland 
  Refugio, Inland San Patricio, Jim Wells, La Salle, Live Oak, 
  McMullen, and Victoria Counties.

* WHEN...From 11 PM Sunday to 9 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ345-442-443-447-150900-
/O.CON.KCRP.WI.Y.0004.260316T0400Z-260316T1700Z/
Aransas Islands-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Port Aransas
629 PM CDT Sat Mar 14 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO NOON CDT 
MONDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 40 mph expected.

* WHERE...Aransas Islands, Calhoun Islands, Kleberg Islands, and 
  Nueces Islands Counties.

* WHEN...From 11 PM Sunday to noon CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AE
490 
WWUS74 KCRP 150353
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1053 PM CDT Sat Mar 14 2026

TXZ229>233-240-241-151900-
/O.EXT.KCRP.WI.Y.0004.260316T0400Z-260316T1600Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Duval-Jim Wells-
Including the cities of Tilden, Goliad, Skidmore, Pawnee,
Cotulla, Alice, Freer, Beeville, Calliham, Three Rivers, Encinal,
Cross, Premont, George West, Pettus, Benavides, Loma Alta, San
Diego, and Orange Grove
1053 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 11 PM SUNDAY TO 11 AM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, and 
  McMullen Counties.

* WHEN...From 11 PM Sunday to 11 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ234-242>247-342>344-346-347-151900-
/O.EXT.KCRP.WI.Y.0004.260316T0400Z-260316T1800Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal
Nueces-Coastal San Patricio-Coastal Refugio-Coastal Calhoun-
Including the cities of Holiday Beach, Austwell, Refugio, Flour
Bluff, Seadrift, Fulton, Long Mott, Kingsville, Port O Connor,
Taft, Rockport, Portland, Victoria, Corpus Christi, Port Lavaca,
Bayside, Robstown, Bloomington, Loyola Beach, Mathis, Ricardo,
Aransas Pass, Ingleside, Bishop, Odem, Woodsboro, Sinton, Tuloso,
and Riviera
1053 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 11 PM SUNDAY TO 1 PM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal 
  Nueces, Coastal Refugio, Coastal San Patricio, Inland Calhoun, 
  Inland Kleberg, Inland Nueces, Inland Refugio, Inland San 
  Patricio, and Victoria Counties.

* WHEN...From 11 PM Sunday to 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ345-442-443-447-151900-
/O.EXT.KCRP.WI.Y.0004.260316T0400Z-260316T1800Z/
Aransas Islands-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Port Aransas
1053 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 11 PM SUNDAY TO 1 PM CDT 
MONDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 40 mph expected.

* WHERE...Aransas Islands, Calhoun Islands, Kleberg Islands, and 
  Nueces Islands Counties.

* WHEN...From 11 PM Sunday to 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AE
402 
WWUS74 KCRP 150356
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1056 PM CDT Sat Mar 14 2026

TXZ229>233-240-241-151900-
/O.EXT.KCRP.WI.Y.0004.260316T0300Z-260316T1600Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Duval-Jim Wells-
Including the cities of Tilden, Goliad, Skidmore, Pawnee,
Cotulla, Alice, Freer, Beeville, Calliham, Three Rivers, Encinal,
Cross, Premont, George West, Pettus, Benavides, Loma Alta, San
Diego, and Orange Grove
1056 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 10 PM SUNDAY TO 11 AM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, and 
  McMullen Counties.

* WHEN...From 10 PM Sunday to 11 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ234-242>247-342>347-442-443-447-151900-
/O.EXT.KCRP.WI.Y.0004.260316T0300Z-260316T1800Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal
Nueces-Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Holiday Beach, Austwell, Refugio, Flour
Bluff, Seadrift, Fulton, Long Mott, Kingsville, Port O Connor,
Taft, Rockport, Portland, Victoria, Corpus Christi, Port Lavaca,
Bayside, Robstown, Bloomington, Loyola Beach, Mathis, Ricardo,
Aransas Pass, Ingleside, Bishop, Port Aransas, Odem, Woodsboro,
Sinton, Tuloso, and Riviera
1056 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal 
  Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal 
  San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, 
  Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces 
  Islands, and Victoria Counties.

* WHEN...From 10 PM Sunday to 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AE
201 
WWUS74 KCRP 151814
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
114 PM CDT Sun Mar 15 2026

TXZ239-160800-
/O.EXA.KCRP.WI.Y.0004.260316T0300Z-260316T1600Z/
Webb-
Including the cities of Orvil, Laredo, and Bruni
114 PM CDT Sun Mar 15 2026

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT 
MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Webb County.

* WHEN...From 10 PM this evening to 11 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ229>233-240-241-160800-
/O.CON.KCRP.WI.Y.0004.260316T0300Z-260316T1600Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Duval-Jim Wells-
Including the cities of Loma Alta, Alice, Cross, Freer, Cotulla,
Three Rivers, Skidmore, Benavides, Beeville, Encinal, Goliad,
Premont, Pettus, Orange Grove, George West, Calliham, Tilden,
Pawnee, and San Diego
114 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM 
CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, and 
  McMullen Counties.

* WHEN...From 10 PM this evening to 11 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ234-242>247-342>347-442-443-447-160800-
/O.CON.KCRP.WI.Y.0004.260316T0300Z-260316T1800Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal
Nueces-Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Rockport, Austwell, Fulton, Victoria,
Portland, Taft, Mathis, Kingsville, Port Lavaca, Bloomington,
Riviera, Flour Bluff, Odem, Sinton, Port O Connor, Ricardo,
Robstown, Holiday Beach, Corpus Christi, Bayside, Long Mott,
Ingleside, Aransas Pass, Loyola Beach, Refugio, Port Aransas,
Seadrift, Bishop, Woodsboro, and Tuloso
114 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal 
  Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal 
  San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, 
  Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces 
  Islands, and Victoria Counties.

* WHEN...From 10 PM this evening to 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JCP
053 
WWUS74 KCRP 160403
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1103 PM CDT Sun Mar 15 2026

TXZ229>233-239>241-161600-
/O.CON.KCRP.WI.Y.0004.000000T0000Z-260316T1600Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Webb-Duval-Jim Wells-
Including the cities of Pawnee, Orange Grove, Three Rivers,
Bruni, Encinal, Cotulla, Laredo, Loma Alta, Freer, Benavides,
George West, Alice, Tilden, San Diego, Beeville, Goliad, Cross,
Calliham, Premont, Pettus, Orvil, and Skidmore
1103 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Bee, Duval, Goliad, Jim Wells, La Salle, Live Oak, 
  McMullen, and Webb Counties.

* WHEN...Until 11 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ234-242>247-342>347-442-443-447-161800-
/O.CON.KCRP.WI.Y.0004.000000T0000Z-260316T1800Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal
Nueces-Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Port Lavaca, Port Aransas, Taft, Riviera,
Austwell, Sinton, Bloomington, Refugio, Flour Bluff, Robstown,
Aransas Pass, Fulton, Rockport, Holiday Beach, Bishop, Ricardo,
Long Mott, Ingleside, Bayside, Corpus Christi, Odem, Portland,
Port O Connor, Woodsboro, Kingsville, Loyola Beach, Tuloso,
Mathis, Seadrift, and Victoria
1103 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal 
  Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal 
  San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, 
  Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces 
  Islands, and Victoria Counties.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 14, 5:42 AM CDT, 6 hours 32 minutes earlier. Its key messages:

  • Updated at 540 AM CDT Sat Mar 14 2026
  • Warm day in store today with slightly elevated fire conditions
  • Cold front late Sunday will bring critical fire conditions Monday and gale conditions across marine sites
  • Below-normal temps Monday/Tuesday followed by a warming trend
Area forecast discussion, Mar 14, 5:42 AM CDT, 6 hours 32 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
542 AM CDT Sat Mar 14 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 540 AM CDT Sat Mar 14 2026

 - Warm day in store today with slightly elevated fire conditions

 - Cold front late Sunday will bring critical fire conditions
   Monday and gale conditions across marine sites

 - Below-normal temps Monday/Tuesday followed by a warming trend

&&

.DISCUSSION...
Issued at 156 AM CDT Sat Mar 14 2026

South Texas will remain under onshore flow through this weekend
allowing our high temperatures to be well above-normal (10-15F above
normal for locations like Laredo). Water temperatures will allow
coastal zones to have highs in the upper 70s/low 80s with breezy
winds 15-20 mph sustained. We remain in this warm sector of the
develop low that'll move through the Central Plains with a cold
front expected to move through late Sunday.

Before the cold front moves through, winds will shift to be
west/southwesterly associated with a dry-line/pre-frontal boundary
Sunday afternoon. This will drop min RH values in the 10-15% range
but winds should be relatively weaker to the strong surge of the
actual cold front late Sunday night. Normally, relative humidity
values increase throughout the night leading to the day's relative
humidity maxing out in the day. With this cold front, hourly
relative humidity values struggle to increase above 30% across
inland locations. This may be one of those situations were the Fire
Weather Watch/Red Flag Warning start time may need to be considered
to start at night time. We'll continue to discuss with the day shift
and likely start issuing headlines as soon as this afternoon,
especially since min RH values Monday afternoon will drop to 5-10%.
Winds over land will likely warrant a Wind Advisory for most areas
Monday morning at the same time, though wind will be decreasing
throughout the afternoon. And this is just the fire weather
concerns. Any Spring Breakers enjoying our local beaches and out
across the Middle Texas Coast waters will need to be aware of the
gale conditions in store in the wake of the cold front passage.

Onshore flow returns Tuesday allowing temperatures climb to above-
normal values by the latter half of the upcoming week.

&&

.AVIATION...
(12Z TAFS)
Issued at 540 AM CDT Sat Mar 14 2026

Brief periods of patchy fog will be possible across the Coastal
Plains through 14Z, leading to the potential for MVFR conditions.
Otherwise, VFR conditions are expected through today. Winds will
increase late this morning, scouring out any fog. Low ceilings
may begin to develop over the eastern sites by late in the TAF
period, so have included MVFR ceilings beginning around 06Z.

&&

.MARINE...
Issued at 156 AM CDT Sat Mar 14 2026

A persistent moderate to fresh (BF 4-5) southeasterly wind will
allow 3 ft seas today increase to 5-6 ft by Sunday afternoon. A
strong cold front will push through late Sunday night/early Monday
morning producing gale northerlies. Seas will increase to xx to xx
ft. Conditions decrease to below strong (BF 6) with onshore winds
returning Tuesday. A line of showers and thunderstorms associated
with the cold front passage will be limited to the front leading
with moderate chances (30-50%).

&&

.FIRE WEATHER...
Issued at 156 AM CDT Sat Mar 14 2026

With Energy Release Component Values among the 70th-89th percentile
spreading across the region this weekend and temperatures climbing
through Saturday, our fire risk will remain slightly elevated. While
synoptic winds will remain relatively weak, this will keep the fire
risk for climbing further. However, a cold front on Sunday night
will bring gusty winds in its wake Monday morning. RH values late
Sunday night/early Monday morning will struggle to climb above 30% as
a powerful surge of dry air moves into South Texas. Winds during
this time will be at their strongest (gusting as high as 45 mph).
Winds Monday afternoon will gradually decrease with RH values
dropping to as low as 5-10%. As such, a Red Flag Warning will likely
be needed Monday, but it may start as early as the overnight hours
given the lack of the recovery of RH values. Onshore flow will allow
Min RH's Tuesday afternoon to drop to 15-20% thus keeping the fire
risk elevated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    82  67  93  47 /   0   0   0  10
Victoria          82  64  88  42 /   0   0   0  10
Laredo            95  66  98  50 /   0   0   0   0
Alice             90  64  97  45 /   0   0   0  10
Rockport          80  68  84  47 /   0   0   0  10
Cotulla           92  64  96  45 /   0   0   0   0
Kingsville        87  65  97  47 /   0   0   0  10
Navy Corpus       77  69  82  50 /   0   0   0  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

DISCUSSION...AE/82
AVIATION...LS/77

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:54 PM CDTGale WatchCRP12 hr
Mar 14, 1:54 PM CDTSmall Craft AdvisoryCRP32 hr
Mar 14, 2:00 PM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more12 hr

Nearby

Wind Advisories in Texas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.